[Toxic epidermal necrolysis following intake of vitamins and natural medication].
Аннотация
Toxic epidermal necrolysis (TEN) is a rare but very severe cutaneous disorder characterized by necrosis of keratinocytes producing a loosening of the epidermis. As a consequence, life threatening dehydration and severe infections may occur. In most cases TEN occurs as a result of an adverse reaction to drugs. In the present case report, a 48 year-old female is suspected of having TEN due to the consumption of extremely large doses of vitamins, minerals and natural medicine in an attempt to treat a suspected collagenosis. After six months on this natural medication she developed a universal macular rash that progressed to TEN. She lost the epidermis over approximately sixty percent of her body surface and the condition was complicated by septicaemia and dehydration. After treatment with high doses of systemic corticosteroids and relevant antibiotics, she made a full recovery over the next three months. Attention should be paid towards excessive intake of vitamins and minerals and excessive use of natural medication.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.